TOP 10 Best Medicine For Sinus Congestion Results at 10Bestify.com

  • Advil Sinus Congestion & Pain Relief (50 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulate...
    Best Medicine For Sinus Congestion

    • ASIN: B004XMBQJ0
    • Color: ..
    • Brand: Advil Sinus Congestion
    • UPC: 305730199018

  • Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

    When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Sinus Congestion andPainis anon-drowsy tabletformulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. Thenasal decongestantreducesnasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulate...
    Best Medicine For Sinus Congestion

    • ASIN: B015QMLYY2
    • Color: Multi
    • Brand: Advil Sinus Congestion
    • UPC: 305730199216

  • Advil Allergy & Congestion Relief, Pain Reliever / Fever Reducer, 50 Count, Pack of 1

    When environmental elements trigger your allergies, relief can come in just one pill of multi-symptom Advil Allergy and Congestion Relief. Available without a prescription, Advil Allergy and Congestion Relief takes on the toughest allergy symptoms from sneezing, itchy, wateryeyesand headachesto nasal congestion.Advil adult allergy medicine combines the pain blocking ability of ibuprofen, a non-steroidal anti-inflammatory drug (NSAID),with an antihistamine(Chlorpheniramine maleate)anda nasal decongestant (Phenylephrine HCI) to relieve upper respiratory symptoms caused by allergies. With the power of Advil, one coated tablet of this allergy and...
    Best Medicine For Sinus Congestion

    • ASIN: B00AQKGP4O
    • Brand: Advil Sinus Congestion
    • UPC: 305730196017

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

    Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine HCl. When taken as directed, this sinus medicine can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the...
    Best Medicine For Sinus Congestion

    • ASIN: B00DZG46T2
    • Color: Original
    • Brand: Tylenol
    • UPC: 300450275257

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and tempor...
    Best Medicine For Sinus Congestion

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Vicks Sinex Severe Sinus Pressure, Pain, Congestion, & Headache Relief, Non-Drowsy LiquiCaps, 24 Count

    Sinex Severe Pressure & Pain Liquicaps provide relief from sinus congestion, pressure, and pain resulting from the common cold, hay fever, or other upper respiratory allergies – so you can breathe freely fast.
    Best Medicine For Sinus Congestion

    • ASIN: B01HEU0A76
    • Brand: Vicks
    • UPC: 323900023277

  • Alka-Seltzer Plus Severe Sinus, Cold & Cough Liquid Gels 20ct

    Alka-Seltzer Plus sinus and cold liquid gels is a cold and sinus medicine.
    Best Medicine For Sinus Congestion

    • ASIN: B00JA4TMQA
    • Brand: ALKA-SELTZER PLUS
    • UPC: 016500559504

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.
    Best Medicine For Sinus Congestion

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • Advil Multi-Symptom Cold & Flu Coated Tablet 200 mg Ibuprofen, 20 Count

    Don’t let a cold or flu slow you down, fight back with NEW Advil Multi-Symptom Cold & Flu. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. The #1 selling pain reliever now comes with eight-symptom relief for nasal congestion, nasal swelling, runny nose, sneezing, sinus pressure, headache, fever and body aches. When you need flu or cold symptom medicine that works, choose Advil Multi Symptom Cold & Flu with the unique triple ingredient combination of pain reliever (Ibuprofen), nasal decongestant (Phenylephrine HCI) and antihistamine (Chlorpheniramine Maleate) to tackle your worst cold and fl...
    Best Medicine For Sinus Congestion

    • ASIN: B07CVZL5P3
    • Brand: Advil Cold & Sinus
    • UPC: 305730190206

  • TYLENOL Sinus Congestion & Pain Caplets Daytime 24 ea 3 Pack Packaging May Vary

    Tylenol Sinus Congestion and Pain Caplets, Daytime with Cool Burst flavor, offers temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine. When taken as directed, these caplets can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever. The non-drowsy formula can be taken during the day....
    Best Medicine For Sinus Congestion

    • ASIN: B00J6PTZUQ
    • Color: ..
    • Brand: Tylenol
    • UPC: 300450262271

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions,
    Best Medicine For Sinus Congestion
    Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active

    • UPC: 685618655
    • Rating: 4.679

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy, watery eyes, nasal congestion and sneezing due to hay fever and other upper respiratory allergies. These Equate tablets are recommended for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with
    Best Medicine For Sinus Congestion
    Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets, 24-Count:Active ingredient: chlorpheniramine maleate 4 mg and phenylephrine HCI 10 mgMaximum strengthTemporarily relieves symptoms due to hay fever (allergic rhinitis) and other upper respiratory allergiesReduces itchy nose or throat, sinus congestion and pressure, runny noseAlso suitable for itchy, watery eyes, nasal congestion and sneezingCompare to Sudafed PE Sinus + Allergy Active

    • UPC: 405945597
    • Rating: 4.8

  • Tylenol Sinus Congestion And Pain Caplets, Daytime, 24 Count


    Best Medicine For Sinus Congestion
    24-ct. box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom reliefPain reliever & decongestant formulated to relieve nasal congestion, sinus headache and pressureHelps decongest sinus openings and passages, promote sinus drainage & temporarily reduce feverEach caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce feverEach caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passagesThe non-drowsy formula of this sinus medicine provides effective daytime symptom reliefTemporarily relieves symptoms due to the common cold, hay fever or other respiratory allergiesThese sinus relief caplets are suitable for adults and children ages

    • UPC: 21832047
    • Model: 27525
    • Color: NAOther
    • Size: 24
    • Rating: 4.413

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions, Equate makes it easy to find exactly what you need to treat everything from the common cold to aches and pains, at price points that dont break the bank. Equate nasal decongestant temporarily relieve sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergies. They have a non-drowsy formula, so theyre easy to take whenever needed, including during daytime
    Best Medicine For Sinus Congestion
    Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10mg, 72-Count: Non-drowsy formula ideal for daytime useEquate nasal decongestant provides temporary reliefTemporarily relieves sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergiesActive ingredient: phenylephrine HCI 10mgCoated tablets for easy swallowing72-count

    • UPC: 633638320
    • Rating: 4.533

  • Sudafed PE Pressure + Pain + Mucus, 24 Count

    Sudafed PE Pressure + Pain + Mucus Relief Caplets for Adults temporarily relieve these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure, headache, minor aches and pains, and nasal congestion. Sudafed PE Pressure + Pain + Mucus helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. It also temporarily reduces fever. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50
    Best Medicine For Sinus Congestion
    24-ct box of Sudafed PE Pressure + Pain + Mucus Relief CapletsRelieves sinus pressure, congestion and excess mucusContains 5 mg of phenylephrine HCl, a decongestant, for congestion reliefContains 325 mg of acetaminophen for pain and fever reductionContains 200 mg of guaifenesin, an expectorant, for mucus reductionTemporarily relieves symptoms associated with hay fever, common cold & upper respiratory allergiesProvides relief of sinus pressure, headaches, nasal and chest congestion, mucus and minor achesRelief from sinus pressure and congestion in a non-drowsy

    • UPC: 31956104
    • Model: 58025
    • Color: NAOther
    • Size: 0020024.000
    • Rating: 4.647

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...

    Aspirin Treatment for Chronic Sinusitis - Mayo Clinic

    Dr. Matthew Rank, an allergy specialist at Mayo Clinic in Scottsdale, AZ, discusses the option of aspirin desensitization treatment for chronic sinusitis. Learn more at http://www.mayoclinic.com/h...
    Dr. Matthew Rank,allergy,Sinusitis,aspirin,MayoClinicAZ,Arizona

    WDAM Medical House Call: Chronic Sinus Pain Relief

    Are your sinus symptoms getting in the way of your daily life? Balloon sinuplasty may be your answer for sinus relief. Balloon sinuplasty is a simple procedure performed in-office at Hattiesburg C...
    Chronic Condition (Cause Of Death),Paranasal Sinuses (Anatomical Structure),Health Care (Industry...